Journal of Symbolic Logic

Review: Leon Henkin, Mathematical Foundations for Mathematics

Abraham Robinson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 39, Issue 2 (1974), 333.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739062

JSTOR
links.jstor.org

Citation

Robinson, Abraham. Review: Leon Henkin, Mathematical Foundations for Mathematics. J. Symbolic Logic 39 (1974), no. 2, 333. https://projecteuclid.org/euclid.jsl/1183739062


Export citation